Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Intense acidity, thrush on the tongue after regular intake of Herbalife. What is the cause?

I am drinking Herbalife and have am now exceptionally acidic due to the product. I also developed a thrush on my tongue . Please advise, what caused this? This product is supposed to be all natural and healthy however when I did the ph level test I was extremely acidic, how can this be good plus with a redness on my tongue which is thrush.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  637
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, herbalife is usually well tolerated but still it is wise to take under supervision of your doctor because it is usually to maintain calories and one maybe having underlying renal failure,diabetes,heart diseases, and other metabolic disorders. If you experience bloating, try changing the portion size to reduce this feeling. Enjoy healthy snacks during the day and smaller meals to assist your digestion. If you are using Cell-U-Loss, try discontinuing it and see if that reduces your symptoms of acidity. If so, then Cell-U-Loss is not for you. If acidity persists when you are not taking it, there is some other cause. Cell-U-Loss contains 3 ingredients which may be causing the acidity like Apple Cider Vinegar, Vitamin C and Iron. It also contains herbs that have diuretic properties such as couch grass and corn silk extract. Some people report that their mouth is dry like thrush after black or fruit tea. Detox products often produce thirst so you can try increasing your intake of water. Dryness from using the shakes can be caused by acid reflux since it contains guar gum and psyllium husk. These have expanding properties, which can cause reflux. Guar bean is high in protein and oil and guar gum is used worldwide in many beverages, foods and supplements. In significant quantities, guar gum dehydrates the body and can cause some serious side effects. If it is affecting you then will recommend you show to your clinician. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor